Discussion on “Multidimensional Coincidence Points” via Recent Publications
Saleh A. Al-Mezel,
Hamed H. Alsulami,
Erdal Karapınar and
Antonio-Francisco Roldán López- de-Hierro
Abstract and Applied Analysis, 2014, vol. 2014, 1-13
Abstract:
We show that some definitions of multidimensional coincidence points are not compatible with the mixed monotone property. Thus, some theorems reported in the recent publications (Dalal et al., 2014 and Imdad et al., 2013) have gaps. We clarify these gaps and we present a new theorem to correct the mentioned results. Furthermore, we show how multidimensional results can be seen as simple consequences of our unidimensional coincidence point theorem.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/287492.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/287492.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:287492
DOI: 10.1155/2014/287492
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().